Finite element analysis of closely-coiled helical springs
DOI: 10.1016/0045-7949(90)90312-P
Title: Finite element analysis of closely-coiled helical springs
Journal Title: Computers & Structures
Volume: 34
Issue: 1
Publication Date: 1990
Start Page: 179
End Page: 180
Published online: online 12 February 2003
ISSN: 0045-7949
Affiliations:
  • Department of Engineering Mechanics, University of Wisconsin, Madison, WI 53706, U.S.A.
  • Abstract: er the deflection and state of stress in a closely-coiled helical spring. The cross-section of a coil may have arbitrary shape. A simple Finite element procedure is described, in which there is a single displacement degree of freedom for each node and also a “global” freedom, for a total of N + 1 d.o.f. in a Finite element model of N nodes.
    Received: 2 February 1989

    Please Share this Paper with friends:
    Comment
    No.
    Comment Content
    User Name
    Date
    Post new Comment
    UserName
    Post to Facebook
    ×
    Search Full Text